# SDR SWAA2021123056641

- Difficulty date: December 29, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737
- Aircraft serial: 29838
- Aircraft time: 62,109 hours, 36,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD EMERGENCY LIGHT AT SERVICE DOOR INOP ; / [01] R&R BATTERY PACK AND BATTERY PER AMM 33-51-06
